# SDR MALA000646

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON I/B FLOOR SUPPORT FLANGE AISLE WAY SEAT TRACK LBL 18.3 STA 294 - STA 363.  REFER TO CELSIUS TASK CARD 1530, W/O 18737 AND SAAB STATEMENT 340SDS000199.  REMOVED CORROSION IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS REF:  SRM 51-10-10, ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.  REPAIRED W/DOUBLER IAW SRM 53-70-60 AND SAAB STATEMENT 340SDS000199. REMAINING AIREA ACCEPTED AS IN EO340SDS000199.
